American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73K25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard S. Falk and Tong Tu. Locking-free finite elements for the Reissner-Mindlin plate. Math. Comp. 69 (2000) 911-928. MR 1665950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Roger Pierre. Convergence properties and numerical approximation of the solution of the Mindlin plate bending problem . Math. Comp. 51 (1988) 15-25. MR 942141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] F. Brezzi and M. Fortin. Numerical approximation of Mindlin-Reissner plates . Math. Comp. 47 (1986) 151-158. MR 842127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Zhong Ci Shi. On the convergence properties of the quadrilateral elements of Sander and Beckers . Math. Comp. 42 (1984) 493-504. MR 736448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. Pitkäranta and R. Stenberg. Analysis of some mixed finite element methods for plane elasticity equations . Math. Comp. 41 (1983) 399-423. MR 717693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1